# SDR SWAA2022020754968

- Difficulty date: December 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA FLOOR WEB SUPPORT STRAP LBL-3 STA 1016 MKD DOT-001 ; / [01] REMOVED FASTENERS FOR ACCESS 2EA AS PER REF B737-700 SRM 51-40-02-0G-0;[08] VERIFIED STEPS 6 AND 7. OK TO INSTALL NEW STRAP.; [09] INSTALLED NEW STRAP P/N: 147A5620-3 AT AFT WET AREA FLOOR WEB LBL-3 STA 1016 AS PER REFERENCE B737 SRM 51-40-02-0G-0 AND DWG # 147A5600.; [10] VERIFIED STEP 9.; [11] OK TO REINSTALL ACCESS PANEL 241ADF.; [12] REINSTALLED FLOOR PANEL 241ADF PREVIOUSLY REMOVED ON STEP 6 AS PER REFERENCE B737-700 AMM 53-21-00-000-801.; [13] REMOVED CORROSION AT AFT WET AREA GALLEY FLOOR WEB SUPPORT STRAPS LBL 3; STA 1016. FOUND OUT OF LIMITS; REMOVED AND REPLACED STRAP AS PER REF B737-700 51-40-02-0G-0 AND DWG 147A5600; [14] VERIFIED STEP 12 AND 13;FINAL.; [15] ADD LOCATION: REMOVED FASTENERS AT AFT WET AREA FLOOR SUPPORT STRAP LBL-3 STA 1016 FOR ACCESS 2EA AS PER REF B737-700 SRM 51-40-02-0G-0; [16] VERIFIED STEP #15.
